Available on ORBi since
12 May 2010
Article (Scientific journals)
An Amplitude Finite Element Formulation for Multiple-Scattering by a Collection of Convex Obstacles
Geuzaine, Christophe  ; Vion, Alexandre  ; Gaignaire, Roman  et al.
2010 • In IEEE Transactions on Magnetics, 46 (8), p. 2963-2966
Peer Reviewed verified by ORBi
 

Files


Full Text
10ieeetrmagv46n8_geuzaine_amplitude_multiple_scat.pdf
Publisher postprint (624.79 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Finite element methods; iterative techniques; multiple electromagnetic scattering; short wave problem
Abstract :
[en] We present a multiple-scattering solver for nonconvex geometries obtained as the union of a finite number of convex obstacles. The algorithm is a finite element reformulation of a high-frequency integral equation technique proposed previously. It is based on an iterative solution of the scattering problem, where each iteration leads to the resolution of a single scattering problem in terms of a slowly oscillatory amplitude.
Disciplines :
Electrical & electronics engineering
Author, co-author :
Geuzaine, Christophe  ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Vion, Alexandre ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Gaignaire, Roman ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Dular, Patrick ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
V Sabariego, Ruth ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Language :
English
Title :
An Amplitude Finite Element Formulation for Multiple-Scattering by a Collection of Convex Obstacles
Publication date :
August 2010
Journal title :
IEEE Transactions on Magnetics
Publisher :
IEEE, Piscataway, United States - New Jersey
Volume :
46
Issue :
8
Pages :
2963-2966
Peer reviewed :
Peer Reviewed verified by ORBi

Statistics


Number of views
148 (21 by ULiège)
Number of downloads
3 (1 by ULiège)

Scopus citations®
 
8
OpenCitations
 
6
Scopus citations®
without self-citations
4

Bibliography


Similar publications



Contact ORBi